NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 16, 2014
I am 20 yrs old.when i was 18 i took a pill inoder to delay my period timing. Never had any physical relationships. For the past 1 year their is a fluctuation in my period cycles. As well dis time when i had my period it was very painful(means my lower portion of my stomach was giving me lot of pain. Even i was unable to bend down or cant even speak loudly). Manytimes before periods i do have pink discharge as well as after period also sometimes brown discharge also. sometimes my period doesnt happen even after 1 and a half months also. i am unable to understand whats wrong with me?? In future will this cause a tremendous problem ? I mean in pregnency time??? help me please!!!
Irregular cycles can be caused by the failure to ovulate each month. This doesn't bring the normal monthly hormonal changes that cause regular cycles. The failure to ovulate means that an egg isn't released and allows for pregnancy to occur. I don't think your current problems are related to the medicine you took 2 years ago.
Thomas A deHoop, MD
Formerly Associate Professor of Clinical Obstetrics and Gynecology
Director, Medical Student Education
No longer associated